Issue
EPL
Volume 77, Number 6, March 2007
Article Number 64005
Number of page(s) 5
Section Electromagnetism, Optics, Acoustics, Heat Transfer, Classical Mechanics, and Fluid Dynamics
DOI http://dx.doi.org/10.1209/0295-5075/77/64005
Published online 02 March 2007
EPL, 77 (2007) 64005
DOI: 10.1209/0295-5075/77/64005

On the interface and boundary conditions in the parabolic equation method

M. Yu. Trofimov

Il'ichev Pacific Oceanological Institute - Baltiyskaya 43, Vladivostok, 690041, Russia

trofimov@poi.dvo.ru

received 10 August 2006; accepted in final form 4 February 2007; published March 2007
published online 2 March 2007

Abstract
The features of application of the parabolic equation method to the two-layer problem with a finite jump discontinuity of the index of refraction at the interface are investigated.

PACS
43.20.Bi - Mathematical theory of wave propagation.
43.30.+m - Underwater sound.
43.20.+g - General linear acoustics.

© Europhysics Letters Association 2007